# SDR 2006UALA00698

- Difficulty date: April 16, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 57,448 hours, 9,404 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE SKIN DENTED & CRACKED AT STA 1197 + 84 AND STRINGER S-19L.
